# SDR CALA2013081990550

- Difficulty date: August 19, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 93,879 hours, 14,851 cycles
- Engine: Pwa PW4060
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: S242N701603
- Part serial: 141
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EICAS DISAGREE STATUS MESSAGE WILL NOT CLEAR ON LOWER DISPLAY.   FOUND RT EICAS COMPUTER FAILING.  ITEM TRANSFERRED IAW 3141H.  REPLACED EICAS COMPUTER AND LOADED OPC & OPS SW REF MM, GROUND TEST NORMAL.
